Pins and needles in hands constantly

Sorry all I ever do is ask or moan xx I am on sulfa 2 tabs after problems with meth being added in soon . Pins snd needles was just on waking two wks ago . Then was on non movement . Told nurse last week and she made mo comments. Have now had it since sat nnight with no break

I has psoriatic arthritis but couldn't see it as a symptom or side effect of meds.. has anyone else had it xxx thanks xxx

13 Replies

  • Hello

    See your GP regarding this He will possibly give medications for this in the form of an antidepressant, reduced dose.

    One of them called Amytryptalene comes to mind I have taken them now for over ten years. for the same condition

    On this script the GP will keep you right as He is in partnership with you to ease health problems


  • Thank you x

  • Hi norfolkjo

    As Bob suggests, it is worth asking your GP about this. Sometimes, inflammation in the joints can push on the nerves, causing symptoms such as numbness and tingling (this is sometimes referred to as neuropathy), so it may not be a direct symptom of the psoriatic arthritis but could be related, though of course there can be other causes as well, including side effects to some medications.

    Hopefully your doctor will be able to get to the bottom of what's causing this.

    Kind regards


    (NRAS Helpline)

  • Thanks its bloods day tomorrow so I will ask x

  • I had the pins and needles before having any meds and sometimes now with meds. I assumed it was a symptom of the RA.

  • Ill let u know what they say I was fine when it was now and then but constantly I cant grip things x

  • Check out 'B12 deficiency' on the site Doctors don't mind you going on and quoting.

    Pins and Needles is mentioned further down.

  • Omg it could be any of them . I was struggling at work as I type very fast and lots.. my sibling and mum are diabetic. Im having trouble with base of back and hips

    . Thank you im going to write every possible down and let docs work thru it


  • And my mum has pernicious anaemia!!! Pic a cause any cause

  • Hi yes I understand exactly how you feel my hands are constantly like pins and needles and have been so for atl least the last six months

    My RA doctor sent me into see the neurologist recently for tests awaiting the results .Might I suggest you try and visit the neurologist also .If any consolation eventually you don't even notice the constant rubbing of your hands but like you I need an answer.

  • Pins and needles are listed as a "rare" side effect in this patient leaflet

    Just because its rare, doesn't mean its not going to happen. Rare side effects have to happen to someone, or they wouldn't be listed. I'd ask the nurse why they are sure it isn't a side effect, and how you would confirm for sure if it was (which might mean going off it for a couple of weeks, and then trying it again).

  • Thanks I had a 1 in 1000 side effect already so I understand thanks .. its annoying buwill check if just side effect I can cope xxx

  • hi yes I have had pins and needles in both hands runs up my arms was sent for cap tunnel tests at another hospital and told to get check-up for diabetes all was clear . I got magnetic braclets and stopped chopping vegetables and lots of other jobs and it went away . if I do any thing like on laptop I get numb fingers but touch wood nothing too bad. I am on methatrex for ra and psortatic arthritis. I have now got ostioporis

You may also like...